PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 43(57), pp. 137--142 (1988)
A geometric characterization of helicodial surfaces of constant mean curvature
Ioannis M. RoussosDepartment of Mathematics and Statistics, University of South Alabama, Mobile, Alabama 36688, USA
Abstract: We prove that a helicodial surface has constant mean curvature if and only if its principal axes make an angle constant with the orbits. Moreover, the arguments used lead to a simple proof of the fact that all helicodial surfaces with constant mean curvature $H$ can be isometrically deformed, trough helicodial surfaces of the same $H$, into surfaces of revolution of the same $H$ (Delaunay surfaces).
Classification (MSC2000): 53A05
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 8 Mar 2002.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts